Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Over indulged in alcohol, must take DVLA medicines. How can I cleanse my liver?

Hi there, I have to take a DVLA medical in order to get my licence back, as it has just been christmas i did over-indulge on alcohol and have two weeks until my test and am concerned if i fail, can you enlighten me that if i donk drink for the next few weeks if i should be ok, also if there is anything else i can do to cleanse my liver?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It all depends upon he level of your liver enzymes at the moment.
If they are very high at the moment then nothing can be done but if they are marginally high then total abstinence from alcohol along with regular exercises,fruit juices,plenty of water and a diet of fresh fruits and green vegetables for another two weeks,may help you.
There is no medicine which can cleanse your liver.
Best of luck
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor